# SDR CALA2024082802302

- Difficulty date: August 26, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757324
- Aircraft serial: 32593
- Aircraft time: 61,618 hours, 18,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N5391946
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, SIDE PANEL, L/H ST STA 1377 D AMAGED. REF: NR #108629. REMOVED AND REINSTALLED SIDEWALL PANEL 153FW AND FLOOR PANEL 153 REF: F. BF IAW B757-300 AMM 25-50-04-004-001;REMOVED,FABRICATED,AND INST ALLED SIDE PANEL P/N 55-60-53-01-1 IAW B757-300 SRM 53-60-53, SR M 51-40-02-0G STEP 4,5 AND 8.AWD PRODUCTION DRAWING #146N5391
